# SDR DALA2024102810434

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 12,614 hours, 5,760 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES NOTED IN FLIGHT DECK AND FWD CABIN DURING DESCENT. ALT 15000' CHEMICAL SMELL. PERFORMED SMOKE AND FUMES IN COCKPIT CHK PER W/C 0550-2001. NO DEFECTS NOTED. R/R RECIRCULATION FILTERS IAW A220 AMP 21-22. RE-PERFORMED SMOKE AND FUMES IN COCKPIT CHK PER W/C 0550-2001. VERIFIED BOTH ENGINES NO SIGNS OF OIL LEAKING OR WETTING OF BLADES OR SPINNERS. PACK FOR ANY INGESTION. FOUND RAM AIR DUCT CLAMP BROKEN RE SECURED DUCT IAW A220 AMP 2-52 INSPECTED AND FOUND NO ISSUES W/ APU AND INLET.INSP APU COMPARTMENT. NO OIL LEAKS PRESENT.OK FOR SVC. W/C 0550-9001-A220 C/W. (LP# 6114528)
